# SDR YENA2024100801346

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43L LOC, BWT FR, 55 TO FR, 57 IN AFT CARGO COMPARTMENT (CPCP FINDING);(RESOLVED ON W/O: 1311389 TASKCARD: NR-00057) REF AE W/O# 2024-214/1. N/R# 2024 - 446603. REMOVED AND REPLACED STRINGER 43L LOC, BET FR 55 TO FR 57 IN AFT CARGO COMPARTMENT IAW A320 SRM 51-42-11, A320 SRM 51-72-11, AND DRAWING E53470342. ACCOMPLISHED BY AE TECH# 901023. AE QC INSP# 420.
